# SDR AUS20010420

- Difficulty date: May 4, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 337
- Engine: Cont IO360D
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FRONT AND REAR FUEL SELECTORS FAULTY. FUEL CAN'T BE TURNED OFF. SUSPECT FAULTY SEALS.
